MAUDE Adverse Event Report: SMITH NEPHEW MEDICAL LIMITED VERSAJET; LAVAGE, JET

SMITH NEPHEW MEDICAL LIMITED VERSAJET; LAVAGE, JET
Model Number 66800041
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
While preparing to start surgical procedure the versajet hydrosurgery handpiece was set up for use, yet when the team went to prime the tubing for surgeon use it did not initiate this process.Surgical team obtained a new handpiece with no issue.Handpiece saved.Ref # 66800041, lot#(10)51287320, exp: 2/19/2027, manufacturer :smith and nephew.

Brand Name
VERSAJET
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH NEPHEW MEDICAL LIMITED
150 minuteman road
andover MA 01810
MDR Report Key22282743
Report Number22282743
Device Sequence Number18220127
Product Code FQH
UDI-Device Identifier00040565124681
UDI-Public(01)00040565124681
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
Report Date (Section F) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800041
Device Catalogue Number66800041
Device Lot Number(10)51287320
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/11/2025